MathSciNet Relay Station
MathSciNet bibliographic data
MR195868 (33 #4064) 14.55 (32.44)
Pham, Frédéric Formules de Picard-Lefschetz généralisées et ramification des intégrales. (French) Bull. Soc. Math. France 93 1965 333–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement